Taking Thyroid Medication and Dieting

One big challenge I have had is remembering to eat in the morning. Sr,. Wharton at Wharton medical clinic is big on not going to long without eating especially in the morning. You have to take thyroid medication ( I take Synthroid for under active thyroid) on an empty stomach and not eat for an hour.
image of pills

I think this is one reason why I have been all over the map.

Mt routine has always been ( pre medication) to get up and while making tea eat some yogurt and then have apple or other fruit with my morning tea. I then work for a couple of hours in the morning ( I do IT consulting very part time).

While laking the thyroid medication I am thrown off and end up drinking tea and forgetting to eat.. not to mention I am STARVING.
A girl friend of mine had a suggestion which Ii am trying and it seems to work okay but not perfect. She takes her thyroid medication as soon as she wakes up- it is on her bedside table so first time she get up to use washroom or get drink of water she reaches for he thyroid meds. I have been doing this for about 2 weeks and works so-so- mainly because I get up at such weird times.

Dr. Wharton was a pharmacist before he was a medical doctor so I will ask him about this and if maybe you can eat or can only wait half an hour.

Increased Dosage of levothyroxine sodium – Synthroid (Levothroid)

I saw Dr. Wharton last week and had my medication for hypothyroidism increased. I was taking .75mcg of Synthroid (levothyroxine sodium_ and started taking .100 mcg of Levothroid. Not sure why the brand change- its seems they are all them thing , levothyroxine sodium.

I think on my last blood text my TSH levels were better- 3.0 but my T4 count is lower end of normal and I still feel pretty crummy.
I literally cannot move and head feels cloudy. Also gained 6 pounds in about 3 weeks. I spoke to pharmacist and asked why I would feel worse after starting the thyroid medication and the only answer he cold come up with is that my thyroid problem got a bit worse. This is the most reasonable explanation I can find for why I have felt SO much worse then before.
Aside from feeling worse- thick and slow.. I did also noticed I am not cold all the time any more. I used to have to have a HOT bath every night to get warm and I have been fine.

Hard to tell if I feel any better- I had bad flow and it has been very hot here- as well as more stress than usual. Pharmacist said I would feel better for about 6 weeks and blood test should be done at 4 week mark.

No hair falling out, thank goodness and no other side effects that I can perceive from the Synthroid.